MAUDE Adverse Event Report: AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM

AV-TEMECULA-CT MULTI-LINK RX VISION CORONARY STENT SYSTEM
Catalog Number 1007848-18
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical devices: guide wire: allstar, guide catheter: 6f convey, stent: 3.5x23mm rx vision.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents.A conclusive cause for the reported difficulties cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.The two 3.5x23mm rx vision devices are being filed under separate medwatch reports.
 
Event or Problem Description
It was reported that the procedure was to treat a 95% stenosed, mildly tortuous and moderately calcified lesion in the proximal left anterior descending artery.Following pre-dilatation, a 3.5x23mm rx vision stent delivery system (sds) failed to cross due to the anatomy and the proximal shaft separated.Resistance removing the sds was felt.A second 3.5x23mm rx vision sds was advanced and the stent was deployed without issues.Upon removal, the sds became frozen on the allstar guide wire and the proximal shaft separated.After the separation, the sds could be removed.A 3.0x18mm rx vision sds was being advanced; however, resistance advancing the sds over the guide wire outside of the patient anatomy was felt.The decision was made not to use it and during removal, resistance was also met with the guide wire.The procedure was successfully completed with a new 3.0x18mm rx vision stent and the same allstar guide wire.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
MULTI-LINK RX VISION CORONARY STENT SYSTEM
Common Device Name
CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7480608
Report Number2024168-2018-03227
Device Sequence Number1543153
Product Code MAF
UDI-Device Identifier08717648050633
UDI-Public08717648050633
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P020047
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number1007848-18
Device Lot Number7120641
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR
Patient Weight74